arrow
Volume 23, Number 1
Previous Issue Next Issue

Jayantha Pasdunkorale A. & Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF 2032 18712 Abstract

Yuan-Bei Deng & Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26.

Preview Full PDF 2051 18786 Abstract

Jan Brandts & Michal Křížek

J. Comp. Math., 23 (2005), pp. 27-36.

Preview Full PDF 2028 18150 Abstract

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48.

Preview Full PDF 1964 17991 Abstract

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66.

Preview Full PDF 2029 17836 Abstract

Ren-Zhong Feng & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74.

Preview Full PDF 2166 17903 Abstract

Jing-Hong Liu & Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82.

Preview Full PDF 2014 18004 Abstract

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92.

Preview Full PDF 2024 17850 Abstract

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100.

Preview Full PDF 1919 18164 Abstract

He Qi, Lie-Heng Wang & Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112.

Preview Full PDF 2101 18284 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard